Divisibility of twisted Alexander polynomials and fibered knots

Teruaki Kitano, Takayuki Morifuji

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

We prove that Wada's twisted Alexander polynomial of a knot group associated to any nonabelian SL (2, F)-representation is a polynomial. As a corollary, we show that it is always a monic polynomial of degree 4g - 2 for a fibered knot of genus g.

Original languageEnglish
Pages (from-to)179-186
Number of pages8
JournalAnnali della Scuola Normale - Classe di Scienze
Volume4
Issue number1
Publication statusPublished - 2005 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Divisibility of twisted Alexander polynomials and fibered knots'. Together they form a unique fingerprint.

Cite this